m+Medelevator.RU
← Поиск публикаций
Scandinavian journal of infectious diseases. Supplementum · 1986

Anaerobic infections and Clostridium difficile colitis emerging during antibacterial therapy.

СтатьяОбзорНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Finegold S M

Аннотация

Almost all cases of Clostridium difficile-related pseudomembranous colitis are related to antimicrobial therapy. Virtually all antibacterial agents have been implicated, notable exceptions being vancomycin and parenterally administered aminoglycosides. The most prominent causes of colitis are ampicillin, clindamycin and various cephalosporins. In general, this complication is related to suppression of indigenous flora and overgrowth of C. difficile. In the case of ampicillin, however, C. difficile is always susceptible. Beta-lactamase production by elements of the bowel flora leads to destruction of ampicillin and subsequently to increased counts of C. difficile and colitis. Much less well-appreciated, and much less studied, is overgrowth and subsequent infection by other types of anaerobic bacteria. Superinfection by anaerobes may follow the use of "intestinal antiseptics" such as oral neomycin; indeed, that is the rationale for the current practice in the U.S. of combining erythromycin or tetracycline with the oral aminoglycoside. Superinfection with anaerobes may also follow systemic administration of various antimicrobial compounds. Such superinfections may involve any site in the body, although sepsis and intraabdominal infection have been noted most commonly; all major types of anaerobes have been involved. A wide variety of antimicrobial compounds has been implicated in predisposing to anaerobic infection.

Предметные рубрики MeSH